# SDR YENA2023062200728

- Difficulty date: June 19, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N807JB
- Make and model: Airbus A320-232
- Aircraft serial: 05312
- Aircraft time: 41,067 hours, 13,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT#2404, SJU-BOS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO SJU) ' L2 DOOR MAKING LOUD WHISTLING NOISE, PER SJU MAINT, WAS CLEANED AND LUBED PRIOR TO FLIGHT; PERFORMED TEST FOR AIR LEAKAGE OR NOISE IN A SPECIFIED AREA IAW AMM CH. 05-53-00-780-001-A01. L2 DOOR LEAKING AT BOTTOM AFT LOWER CORNER SCUFF PLATE. PERFORMED CLEANING, INSTALLATION & SEALING OF L2 DOOR SCUFF PLATES PER AMM 53-45-15. OPS CHECK GOOD. NO LEAKS NOTED AT THIS TIME. OK FOR SVC.'
